# SDR ASAA1149487

- Difficulty date: March 31, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 655077367
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B TRAILING EDGE ABOVE O/B END OF FORE FLAP ROLLER GUIDE FITTING CHAFED.  REMOVED AND REPLACED FORE FLAP ROLLER GUIDE FITTING IAW B737 400 SRM 57 51 90 AND SRM 51 40 02.
